Skip to content

Salience Theory of Choice Under Risk

Bordalo, P., Gennaioli, N., & Shleifer, A. (2012). Salience Theory of Choice Under Risk. The Quarterly Journal of Economics, 127(3), 1243-1285.

Type
Journal article
Intellectual base
Primary research
Year
2012
Volume
127
Issue
3
Pages
1243-1285
DOI
10.1093/qje/qjs018
DOI registrant
Oxford University Press
Link
https://doi.org/10.1093/qje/qjs018
Cited from
psychology

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:c0c1aeda8569 · see in the full table